# SDR ZW0A0301601

- Difficulty date: February 4, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 30,266 hours, 15,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 27 TO 29.  REPLACED BATTERIES FOR THE EMERGENCY LIGHTS.
